RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1995, Volume 7, Issue 1  


Research Papers
Euler expansions of formal zeta series of quadratic forms with an odd number of variables
F. A. Andrianov
3
Extensions of Hopf algebras
N. Andruskiewitsch, J. Devoto
22
Some more spaces for which an analogue of the Grothendieck theorem holds
S. V. Kislyakov
62
Groups generated by involutions, Gelfand–Tsetlin patterns, and combinatorics of Young tableaux
A. N. Kirillov, A. D. Berenstein
92
Skew fields of twisted rational functions and the skew field of rational functions on $GL_q(n,K)$
A. N. Panov
153
A uniqueness theorem for Wolff–Denjoy series
R. V. Sibilev
170
An absolutely continuous spectrum and a scattering theory for operators with spectrum on a curve
A. S. Tikhonov
200

Correction to the paper: L. V. Bogdanov, V. Е. Zakharov “On some developments of the $\overline\partial$-dressing method”, Algebra i Analiz, 6:3 (1994)
224
Алгебра и анализ St. Petersburg Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019